# SDR SWAA2023110919447

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,640 hours, 43,053 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE COVER OVER MANUAL INFLATION HANDLE TUCKED INSIDE OF PACK. / [01] L-1 DOOR SLIDE WAS CHANGED DUE TO SCHEDULED TIME CHANGE. REF 725-61-06-FE [TTG8Q00GQDFQ] FOR WORK PERFORMED.
